Allergic reactions to streptokinase consistent with anaphylactic or antigen-antibody complex-mediated damage

Kris G. McGrath, Barry Zeffren, Jay Alexander, Kerry Kaplan, Roy Patterson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

48 Scopus citations

Abstract

Streptokinase used as a thrombolytic agent may produce immunologic drug reactions. We report a second case of IgE-mediated anaphylaxis and a late reaction to streptokinase. This late reaction was consistent with an IgG-mediated antigen-antibody disease with transient renal involvement, fever, and cutaneous lesions. The second case responded to prednisone therapy.

Original languageEnglish (US)
Pages (from-to)453-457
Number of pages5
JournalThe Journal of allergy and clinical immunology
Volume76
Issue number3
DOIs
StatePublished - Sep 1985

ASJC Scopus subject areas

  • Immunology and Allergy
  • Immunology

Fingerprint Dive into the research topics of 'Allergic reactions to streptokinase consistent with anaphylactic or antigen-antibody complex-mediated damage'. Together they form a unique fingerprint.

Cite this